Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|dmac - Fri Apr 04, 2008 3:46 pm|
Hi, I've been prescribed a 50mg dose of Trazodone for use as a sleep aid. But being a competitive bodybuilder, I'm concerned about the side effect of weight gain that was warned on the accompanying literature that came with the prescription. My psychiatrist. is gone for a few weeks on vacation, and I'd really appreciate it if anyone could let me know if I have cause to worry on a low dose, as I have a competetion in a few weeks. Thanks so much for your time.
|Dr. E. Seigle - Mon Apr 07, 2008 7:13 pm|
In my experience, trazodone does not generally cause weight gain, particularly not in such a short time period. I think you're okay in that regard. Good luck in your competition.
Eliot Seigle MD
|dmac - Mon Apr 07, 2008 8:39 pm|
Thank you for your reply Dr. Seigle, now that I know I won't experience weight gain, I can rest easily (pun intended) that my prep efforts will not be compromised!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.